# SDR GTIA010816

- Difficulty date: August 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 6998
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY EXIT LIGHT AT LEFT AFT SERVICE DOOR INOPERATIVE, EMERGENCY LIGHTING SYSTEM.  FOUND BATTERIES DEAD IN BATTERY POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY REF MM 33-53-00 AND WDM 33-51-14.  OPS CHECK OK.  (M)
